from few months, I have numbness on the back of my head and it becomes hot. the frequency has become more day by day. had MRI scan and nothing found and the results are all normal. A nerulogist suggested to have Sarotena 25 mg and Lonazep 0.25 mg daily. would like to know how to treat this problem
Well, without a detailed clinical evaluation it would be difficult to determine the cause of your symptoms. With structural issues ruled out, possibilities that may need to be considered include neuropathies, infections, involving the nerves, micronutrient deficiencies etc. I would suggest continuing with the medications prescribed by your neurologist atleast for a few weeks. If your do not see any improvement in 6-12 weeks, you may seek a review with your treating neurologist.
Hope this is helpful.
Thanks very much Dr Kaul. Actually this problem is of my wife's where after the medicine taking she is getting continious sleep and the numbness has not decreased. Back of the head is still getting hot. She is taking the medicine from 1 week. Would you suggest to have any other tests to be done apart from MRI which is done. Thanks in advance. Regards Althaf Shareef
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.